# SDR SWAA2024061902114

- Difficulty date: June 16, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 66,413 hours, 39,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST; FOUND INOP ALL EMERGENCY LIGHTS COMMON TO BATTERY PACK M1670.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK (M1670) AND TESTED GOOD PER AMM 33-51-06-960-805.;[02] VERIFIED REMOVAL / REPLACEMENT AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY BATTERY PACK (M1670) PER AMM 33-51-06-960-805.;[03] UPDATED MEASUREMENTS TABLE.;[04] VERIFIED;[05] VERIFIED CORRECTIVE ACTION STEPS 1-3. TASK CARD COMPLETE.
